Limit theorems for multidimensional renewal sets

Ilienko, Andrii; Molchanov, Ilya (2018). Limit theorems for multidimensional renewal sets. Acta mathematica hungarica, 156(1), pp. 56-81. Springer 10.1007/s10474-018-0806-y

[img] Text
Ilienko-Molchanov2018_Article_LimitTheoremsForMultidimension.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (1MB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

Subjects:

500 Science > 510 Mathematics

ISSN:

0236-5294

Publisher:

Springer

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

24 Sep 2018 15:51

Last Modified:

24 Oct 2019 14:05

Publisher DOI:

10.1007/s10474-018-0806-y

BORIS DOI:

10.7892/boris.120093

URI:

https://boris.unibe.ch/id/eprint/120093

Actions (login required)

Edit item Edit item
Provide Feedback